# SDR ASAA2022120641393

- Difficulty date: December 6, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 28,443 hours, 8,795 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32911867
- Part serial: GRTV5147
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 792 hours, 247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA TASK CARD 78273000. FOUND FAULT CODE 75-30412 (HPTACC POSITION SIGNALS DISAGREE) ON ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HPTACC VALVE REF B737-900 AMM 75-21-01-400-801-F00. ( REF ASA LP 60485777)
